# SDR QXEA2023101600143

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 17,050 hours, 10,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8SC5050008
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTING STRIP BY 1C IS COMING UP. REMOVED FROM SERVICE. RESECURED PHOTOILLUMINESSES STRIP AS REQUIRED. RETURNED TO SERVICE. NO PARTS REPLACED.
